Alert archive / New York / Small Craft Advisories in 2013
Small Craft Advisory 28, NWS Buffalo, NY
NWS Buffalo, NY issued this small craft advisory at Feb 22, 2013, 3:40 AM EST. It took effect at Feb 22, 2013, 11:00 AM EST. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Feb 22, 2013, 3:40 AM EST (08:40 UTC)
- In effect from
- Feb 22, 2013, 11:00 AM EST
- Expired
- Feb 22, 2013, 9:09 PM EST
- In force
- 10 hr
- Issued by
- NWS Buffalo, NY
The text
As transmitted, in the capitals the NWS used until 2016.
904 WHUS71 KBUF 220840 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 340 AM EST FRI FEB 22 2013 LOZ042-043-221645- /O.NEW.KBUF.SC.Y.0028.130222T1600Z-130223T0300Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- 340 AM EST FRI FEB 22 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 10 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 10 PM EST THIS EVENING. * WINDS...SOUTHEAST 20 TO 25 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
3 follow-up statements
519 WHUS71 KBUF 221453 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 953 AM EST FRI FEB 22 2013 LEZ040-041-222300- /O.EXB.KBUF.SC.Y.0028.130222T1600Z-130223T0900Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 953 AM EST FRI FEB 22 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EST SATURDAY. * WINDS...SOUTHEAST 15 TO 20 KNOTS. * WAVES...1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ042-043-222300- /O.CON.KBUF.SC.Y.0028.130222T1600Z-130223T0300Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- 953 AM EST FRI FEB 22 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WINDS...SOUTHEAST 15 TO 25 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JJR
490 WHUS71 KBUF 222041 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 341 PM EST FRI FEB 22 2013 LOZ042-043-230300- /O.CON.KBUF.SC.Y.0028.000000T0000Z-130223T0300Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- 341 PM EST FRI FEB 22 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WINDS...SOUTHEAST 15 TO 20 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LEZ040-041-230500- /O.CON.KBUF.SC.Y.0028.000000T0000Z-130223T0900Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 341 PM EST FRI FEB 22 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SATURDAY... * WINDS...SOUTH 15 TO 20 KNOTS. * WAVES...1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
345 WHUS71 KBUF 230209 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 909 PM EST FRI FEB 22 2013 LOZ042-043-230315- /O.CAN.KBUF.SC.Y.0028.000000T0000Z-130223T0300Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- 909 PM EST FRI FEB 22 2013 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ LEZ040-041-230315- /O.CAN.KBUF.SC.Y.0028.000000T0000Z-130223T0900Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 909 PM EST FRI FEB 22 2013 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL CRAFT ADVISORY. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Feb 22, 3:32 AM EST, 8 minutes earlier.
Area forecast discussion, Feb 22, 3:32 AM EST, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
332 AM EST FRI FEB 22 2013
.SYNOPSIS...
LOW PRESSURE WILL APPROACH THE AREA FROM THE OHIO VALLEY THROUGH
TONIGHT...BRINGING THE CHANCE FOR A LIGHT WINTRY MIX OF
PRECIPITATION THIS AFTERNOON THROUGH SATURDAY.
&&
.NEAR TERM /THROUGH TONIGHT/...
UPPER LOW CROSSING THE NEBRASKA/IOWA BORDER EARLY THIS MORNING
WILL MOVE NORTHEAST INTO SOUTHERN WISCONSIN BY THIS EVENING...
REACHING THE UPPER PENINSULA OF MICHIGAN BY LATE TONIGHT. THE
ACCOMPANYING LOW LEVEL THETA-E RIDGE ON THE NOSE OF A 50 KNOT PLUS
SOUTHERLY LOW LEVEL JET CURRENTLY FOCUSING A BAND OF PRECIPITATION
ACROSS SOUTHERN LOWER MICHIGAN INTO CENTRAL OHIO. LATEST HRRR RUNS
SEEMS TO HAVE A DECENT HANDLE ON SPEED OF APPROACHING
PRECIPITATION WHICH SHOWS LITTLE DEVIATION FROM PREVIOUS FORECAST
TIMING...PLACING THE LEADING EDGE OF WEAKENING PRECIPITATION
SHIELD INTO SOUTHWEST NEW YORK AROUND NOON TIME. EVAPORATIONAL
COOLING AFFECTS WILL MORE THAN LIKELY RESULT IN PRECIPITATION TYPE
AS PREDOMINANTLY SNOW...ALTHOUGH PORTIONS OF THE SOUTHERN TIER
COULD POTENTIAL EXPERIENCE SUFFICIENT LOW LEVEL WARM AIR ADVECTION
FOR PRECIPITATION TO CHANGE TO SLEET/FREEZING RAIN BRIEFLY BEFORE
MID LEVEL DRY SLOT MOVES IN. THE OVERALL SYSTEM TAKING ON A SPLIT
PATTERN AS THE MAIN UPPER LEVEL SUPPORT LIFTS NORTH AND WEST OF
THE AREA INTO THE UPPER LAKES...WHILE THE PRIMARY PLUME OF DEEP
MOISTURE SLIDES OFF TO THE SOUTH AND EAST INTO THE MID ATLANTIC
STATES. THIS WILL LIKELY GREATLY LIMIT THE PRECIPITATION POTENTIAL
ACROSS WESTERN NEW YORK WITH ONLY LIGHT AMOUNTS EXPECTED...WITH
EVEN THE POTENTIAL FOR SOME AREAS NOT RECEIVING ANY MEASURABLE
PRECIPITATION AT ALL. AFTER THE DRY SLOT MOVES THROUGH THE AREA
TONIGHT...LINGERING LOW LEVEL WARM AIR ADVECTION COMBINED WITH
SATURATED LOW LEVELS MAY RESULT IN A PERIOD OF FREEZING DRIZZLE
ACROSS THE AREA BEFORE LOW LEVELS DRY OUT A BIT AND THE WARM AIR
ADVECTION DIMINISHES. EVEN AT THIS STAGE OF THE FORECAST TOO MANY
UNCERTAINTIES TO ISSUE HEADLINES...ALTHOUGH HEADLINES MAY
EVENTUALLY BE NEEDED FOR PORTIONS OF THE AREA AS THE EVENT UNFOLDS.
&&
.SHORT TERM /SATURDAY THROUGH MONDAY NIGHT/...
ON SATURDAY...THE LOW OVER THE GREAT LAKES WILL MOVE INTO SOUTHERN
ONTARIO AND WEAKEN AS THE COASTAL LOW MOVING NORTHEAST NEAR THE
CAROLINA COAST GATHERS STRENGTH OFFSHORE. THIS WILL MAINTAIN A SPLIT
IN THE PRECIP FIELD WITH MOST PRECIP NORTH AND SOUTH OF THE FORECAST
AREA...BUT INCREASING POPS OVER CENTRAL AND NORTHERN NY SATURDAY
AFTERNOON AND EVENING ASSOCIATED WITH GREAT LAKES/ONTARIO LOW'S COLD
FRONT INTERCEPTING WRAP AROUND MOISTURE FROM THE GATHERING STORM
ALONG THE COAST.
THE PRECIP TYPE WILL BE A WINTRY MIX IN THE MORNING WITH A CHANCE OF
SNOW...FREEZING RAIN AND SLEET FOR THE SOUTHERN TIER AND EASTERN
LAKE ONTARIO COUNTIES...AND PLAIN RAIN FOR THE WARMER LOWER
ELEVATIONS ALONG THE LAKE PLAINS SOUTH OF LAKE ONTARIO AND CLOSER TO
LAKE ERIE. THE PRECIP SHOULD TRANSITION TO ALL RAIN BY THE AFTERNOON
AS TEMPS CLIMB TO THE MID 30S TO LOWER 40S.
MID LEVEL MOISTURE BECOMES SCARCE FROM WEST TO EAST THROUGH THE LATE
AFTERNOON AND EVENING...AS A DRY SLOT BETWEEN THE NOW FADING LOW
OVER SOUTHERN ONTARIO AND THE COASTAL LOW SOUTH OF COASTAL NEW
ENGLAND. THERE WILL BE A LINGERING CHANCE OF LIGHT SNOW ALONG THE
CHAUTAUQUA RIDGE WITH WESTERLY WINDS PROVIDING SUFFICIENT LIFT OF
THE MARGINAL LOW LEVEL MOISTURE TO CREATE LIGHT PRECIP. CENTRAL AND
NORTHERN NY WILL HAVE CHANCE POPS FOR LIGHT SNOW AS WELL...AND THE
ENTIRE FORECAST AREA WILL EXPERIENCE LOW TEMPS IN THE LOWER TO MID
20S DURING SATURDAY NIGHT.
EXPECT CLEARING AND SUNNIER SKIES ON SUNDAY FOR WESTERN NY AND
FINGER LAKES...WITH STUBBORN CLOUDS CLINGING TO THE CHAUTAUQUA
RIDGE...AND CONTINUED CLOUDINESS AND SCATTERED LIGHT SNOW ACROSS THE
NORTH COUNTRY FROM THE NOW DEPARTING COASTAL LOW. AN INFLUX OF
COLDER AIR FROM THE WEST WILL HOLD HIGH TEMPS ON SUNDAY TO THE LOWER
TO MIDDLE 30S.
UPPER RIDGING AND SURFACE HIGH PRESSURE WILL BRING NEARLY CLEAR
SKIES FOR SUNDAY NIGHT THROUGH MUCH OF MONDAY...WITH LOWS SUNDAY
NIGHT IN THE LOWER TO MIDDLE 20S AND HIGHS ON MONDAY IN THE UPPER
30S TO LOWER 40S.
ANOTHER MID CONTINENTAL CUT OFF LOW AND ATTENDANT SURFACE LOW WILL
RECURVE TO THE NORTHEAST ACROSS THE MID MISSISSIPPI
VALLEY...SHUNTING A WARM FRONT NORTHWARD TO THE OHIO VALLEY. THIS
WILL BRING MORE CLOUDINESS TO THE REGION MONDAY NIGHT AND A CHANCE
OF LIGHT SNOW OR A RAIN/SNOW MIX TO THE WESTERN SOUTHERN TIER. 00Z
GFS IS MUCH FASTER THAN 00Z ECMWF WITH THIS PRECIP MONDAY NIGHT...
THE PREFERRED MODEL IS THE ECMWF SO WILL GO CLOSER TO EC AND SLOW
SPREAD OF PRECIP TO MAINLY THE AREA WEST OF THE GENESEE RIVER.
LOW MONDAY NIGHT WILL BE LIMITED TO THE UPPER 20S TO LOWER 30S FOR
MOST OF THE REGION WITH THE INFLUX OF CLOUD COVER...THE LOWER TO MID
20S EAST OF LAKE ONTARIO WHERE CLOUDS WILL ARRIVE LATER.
&&
.LONG TERM /TUESDAY THROUGH THURSDAY/...
THE EXTENDED PERIOD WILL START OFF WITH FAIR WEATHER ON MONDAY AS
THE AXIS OF STRONG SURFACE RIDGING DRIFTS EAST ACROSS NEW YORK
STATE. WITH 850 MB TEMPS LOOKING TO BE IN THE -7C TO -8C RANGE...
TEMPS SHOULD BE SEASONABLE TO SLIGHTLY ABOVE NORMAL...WITH HIGHS IN
THE 35-40 RANGE.
AFTER THAT...CONDITIONS WILL GO DOWNHILL FOR THE REST OF THE PERIOD
AS A DEEP CUTOFF LOW FORMS OVER THE CENTRAL MISSISSIPPI VALLEY...
THEN MIGRATES INTO THE GREAT LAKES REGION. MEANWHILE AT THE
SURFACE...A CORRESPONDING SURFACE LOW OVER ILLINOIS WILL SLOWLY LIFT
NORTHEAST INTO THE CENTRAL GREAT LAKES...WHILE A SECONDARY WAVE OF
LOW PRESSURE DEVELOPS OFF THE MID ATLANTIC COAST.
WHILE THE MEDIUM RANGE MODELS AGREE ON THIS GENERAL SCENARIO...THEY
DISAGREE CONSIDERABLY ON THE TIMING OF ALL OF THIS...WITH THE 12Z
GFS MUCH FASTER WITH THE NORTHEASTWARD TRANSLATION OF THE CUTOFF AND
ASSOCIATED SURFACE LOW COMPARED TO THE MUCH SLOWER 12Z ECMWF...WITH
THE 12Z GEM GLOBAL LYING IN BETWEEN THESE TWO SOLUTIONS. THIS SORT
OF TIMING DISAGREEMENT IS TYPICAL FOR THE MODELS WHEN ATTEMPTING TO
HANDLE THE EVOLUTION OF A LARGE CUTOFF LOW THIS FAR OUT...WHICH IN
GENERAL TEND TO MOVE MORE SLOWLY THAN THE GUIDANCE SUGGESTS. WITH
THIS IN MIND...WILL TEND TO LEAN A BIT MORE TOWARD THE SLOWER ECMWF
FOR THE LATTER PORTIONS OF THE EXTENDED...THOUGH AT THE SAME TIME
WILL ALSO NOT ENTIRELY DISREGARD THE OTHER SOLUTIONS EITHER.
REGARDLESS OF THIS UNCERTAINTY IN TIMING...ALL OF THIS SHOULD
ULTIMATELY BRING INCREASED CHANCES FOR PRECIPITATION TO OUR AREA FOR
THE TUESDAY THROUGH THURSDAY PERIOD...WITH AT LEAST SOME POTENTIAL
FOR SIGNIFICANT PRECIP AMOUNTS /I.E. THOSE OF ONE INCH OR HIGHER/ AT
SOME POINT GIVEN WHAT SHOULD BE AN INFLUX OF PLENTIFUL ATLANTIC
MOISTURE ON THE EAST SIDE OF THIS SYSTEM. ACCORDINGLY...WILL
INDICATE A FAIRLY PROLONGED PERIOD OF HIGHER CHANCE TO EVEN SOME LOW
LIKELY POPS BEGINNING ON TUESDAY. IN TERMS OF PTYPE...TEMPS LOOK TO
BE RATHER MARGINAL THROUGHOUT THE MIDDLE OF NEXT WEEK...SO FOR NOW
WILL JUST INDICATE A GENERAL RAIN/SNOW MIX...WITH THE EXACT PTYPES
AT ANY GIVEN TIME DEPENDENT UPON THE POINT IN THE DIURNAL CYCLE.
&&
.AVIATION /09Z FRIDAY THROUGH TUESDAY/...
HIGH PRESSURE MOVING ACROSS THE REGION TONIGHT WILL KEEP CONDITIONS
DRY THROUGH THE OVERNIGHT PERIOD. LIGHT NORTHERLY FLOW OFF OF LAKE
ONTARIO WILL LIKELY KEEP MVFR CIGS...WITH LOCALIZED IFR CONDITIONS
ACROSS HIGHER TERRAIN IN THE SOUTHERN TIER AND NORTH
COUNTRY...LOCKED IN ACROSS THE AREA AT LEAST THROUGH 08-10Z UNTIL
INCREASING EAST-SOUTHEAST FLOW HELPS CLEAR OUT LOWER CLOUD
COVER...ALLOWING CONDITIONS TO IMPROVE TO VFR.
HIGH CLOUDS STREAMING NORTH AHEAD OF AN APPROACHING WARM FRONT WILL
MOVE INTO THE REGION LATER TONIGHT...HOWEVER VFR CONDITIONS SHOULD
PREVAIL AT LEAST THROUGH THE MORNING HOURS. BREEZY SOUTHEASTERLY
FLOW WILL DEVELOP AT KJHW DURING THE AFTERNOON AS STRONGER WINDS
ALOFT MIX DOWN TO THE SURFACE...BUT OTHERWISE OTHER TERMINALS SHOULD
STAY SOUTHEASTERLY AROUND 10KTS.
AS THE WARM FRONT MOVES INTO THE AREA LATER TOMORROW AFTERNOON AND
INTO THE EVENING HOURS THERE WILL LIKELY BE AT LEAST A BRIEF PERIOD
OF -SN THAT WILL CHANGE OVER TO A WINTRY MIX AS WARM AIR ALOFT MAKES
ITS WAY INTO THE AREA. HOWEVER MODEL SOUNDINGS INDICATE THE PRESENCE
OF DRY AIR IN THE MID-LEVELS THAT MAY BE CONDUCIVE TO PRECIP MAINLY
FALLING AS DZ/FZDZ AFTER 21Z ACROSS WESTERN NEW YORK AS TEMPERATURES
WILL HOVER RIGHT AROUND OR JUST ABOVE FREEZING...HOWEVER CONFIDENCE IS
MEDIUM TO LOW REGARDING THIS SCENARIO AT THIS POINT IN TIME AND FOR
NOW WILL LEAVE IT OUT OF TAFS WITH THE EXCEPTION OF KJHW WHERE
CONFIDENCE IS HIGHER.
OUTLOOK...
FRIDAY NIGHT AND SATURDAY...MVFR WITH A CHANCE OF MIXED
PCPN...TRANSITIONING TO A CHANCE OF RAIN.
SUNDAY...VFR/MVFR WITH A CHANCE OF SNOW SHOWERS.
MONDAY...VFR.
TUESDAY...MVFR WITH A CHANCE OF RAIN/SNOW.
WEDNESDAY...MVFR WITH A CHANCE OF SNOW SHOWERS.
&&
.MARINE...
EASTERLY WINDS WILL PICK UP TODAY AHEAD OF AN APPROACHING AREA OF
LOW PRESSURE...BRINGING INCREASING WAVE ACTION ABOVE 4 FEET ON THE
WESTERN HALF OF LAKE ONTARIO. ALTHOUGH THE BULK OF THE HIGHER WAVES
ARE EXPECTED OVER THE MIDDLE AND NORTHERN PORTIONS OF THE LAKE...
SMALL CRAFT CONDITIONS WILL LIKELY DEVELOP FOR A PERIOD LATE THIS
MORNING THROUGH THIS EVENING...WEST OF IRONDEQUOIT.
A COLD FRONT WILL THEN PUSH ACROSS THE LAKES ON SATURDAY...HOWEVER
THE PRESSURE GRADIENT ACROSS THE REGION SHOULD REMAIN RELAXED
ENOUGH THAT SMALL CRAFT ADVISORY CONDITIONS ARE NOT ANTICIPATED
THROUGH THE WEEKEND AT THIS TIME.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 11 AM THIS MORNING TO 10 PM EST THIS
EVENING FOR LOZ042-043.
&&
SYNOPSIS...TMA
NEAR TERM...TMA
SHORT TERM...WCH
LONG TERM...JJR
AVIATION...WOOD
MARINE...TMAHazardous weather outlook, Feb 21, 3:42 PM EST, 11 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE BUFFALO NY 342 PM EST THU FEB 21 2013 NYZ001>008-010>014-019>021-085-222045- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA- CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 342 PM EST THU FEB 21 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A WARM FRONT WILL LIFT ACROSS THE REGION LATER FRIDAY AFTERNOON THROUGH SATURDAY MORNING...AND WILL BRING THE CHANCE FOR SOME SPOTTY LIGHT PRECIPITATION TO THE AREA. AS TEMPERATURES WARM...THERE IS THE POTENTIAL FOR SOME OF THIS PRECIPITATION TO FALL BRIEFLY IN THE FORM OF SOME LIGHT FREEZING RAIN OR SLEET. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-222045- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 342 PM EST THU FEB 21 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE ONTARIO AND SAINT LAWRENCE RIVER. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF JJR
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 22, 9:58 AM EST | Winter Weather Advisory | BUF | Allegany, Cattaraugus, Chautauqua, Erie, Wyoming | 26 hr |
Nearby
Small Craft Advisories in New York, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.